We describe some recent results on existence of quasi-periodic solutions of Hamiltonian PDEs on compact manifolds. We prove a linear stability result for the non-linear Schrödinger equation in the case of SU(2) and SO(3).

Corsi, L., Haus, E., & Procesi, M. (2015). A KAM Result on Compact Lie Groups. ACTA APPLICANDAE MATHEMATICAE, 137(1), 41-59 [10.1007/s10440-014-9990-0].

A KAM Result on Compact Lie Groups

Corsi, Livia;Haus, Emanuele;PROCESI, MICHELA
2015

Abstract

We describe some recent results on existence of quasi-periodic solutions of Hamiltonian PDEs on compact manifolds. We prove a linear stability result for the non-linear Schrödinger equation in the case of SU(2) and SO(3).
Corsi, L., Haus, E., & Procesi, M. (2015). A KAM Result on Compact Lie Groups. ACTA APPLICANDAE MATHEMATICAE, 137(1), 41-59 [10.1007/s10440-014-9990-0].
File in questo prodotto:
File Dimensione Formato  
chp-review.pdf

accesso aperto

Descrizione: articolo
Tipologia: Documento in Pre-print
Dimensione 371.44 kB
Formato Adobe PDF
371.44 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/301865
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact